MathSciNet Relay Station
MathSciNet bibliographic data
MR2286091 35G20 (35A20)
Derrab, Faiza Solutions globales de certaines équations de Fuchs non linéaires dans les espaces de Gevrey. (French) [Global solutions of certain nonlinear Fuchsian equations in Gevrey spaces] Proc. Amer. Math. Soc. 135 (2007), no. 6, 1803–1815.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement